# SDR JR2R01242017104

- Difficulty date: January 24, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- Aircraft time: 49,427 hours, 40,548 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 59366757
- Part serial: NSN
- Condition: Cracked
- Location: Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIR LOWER FOLDING STEP LEFT LOWER DOUBLER IS CRACKED.  REMOVED THE DOUBLER, FABRICATED A REPLACEMT AND INSTALLED IAW SRM 52-05, FIG. 62
